# SDR MALA954485

- Difficulty date: June 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC722
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 2731240
- Condition: Cracked
- Location: Ws 51
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE LEFT WING RIB CRACKED AT THE HYDRAULIC LINE FITTING AT WS 51.  REPAIRS WERE COMPLETED BY INSTALLING A REPAIR DOUBLER IAW FAC SRM 57-90-10.  (X)
